Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Existence and nonexistence results for quasilinear Schrödinger equations with a general nonlinear term

Tom 120 / 2017

Yan-Fang Xue, Ying Lv, Chun-Lei Tang Annales Polonici Mathematici 120 (2017), 271-293 MSC: 35J20, 35J62, 35B09. DOI: 10.4064/ap170502-2-12 Opublikowany online: 20 December 2017

Streszczenie

We study the quasilinear Schrödinger equation $$ -\varDelta u+V(x)u-\varDelta (u^2)u=g(u), \hskip 1em\ x\in \mathbb {R}^N, $$ where $V(x)$ tends to zero as $|x|\rightarrow \infty $ and $g(u)$ satisfies the general hypotheses introduced by Berestycki and Lions. We employ the mountain pass theorem to obtain the existence of a positive ground state solution. Moreover, we prove a nonexistence result by using the Pohozaev manifold.

Autorzy

  • Yan-Fang XueSchool of Mathematics and Statistics
    Southwest University
    400715 Chongqing, China
    and
    School of Mathematics and Statistics
    Xinyang Normal University
    464000 Henan, China
    e-mail
  • Ying LvSchool of Mathematics and Statistics
    Southwest University
    400715 Chongqing, China
    e-mail
  • Chun-Lei TangSchool of Mathematics and Statistics
    Southwest University
    400715 Chongqing, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek